MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ENGAGE NUT TIGHTENER; HIP INSTRUMENTS : WRENCHES

DEPUY ORTHOPAEDICS INC US ENGAGE NUT TIGHTENER; HIP INSTRUMENTS : WRENCHES
Model Number 2576-52-100
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that an ab gripper stocking and not real song bearing.Srom neck nut tightener is deformed and won¿t engage neck trial.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> examination of the returned instrument cannot confirm the complaint.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H10 additional narrative: added: d10, h6 (device) corrected: h3.

Brand Name
ENGAGE NUT TIGHTENER
Common Device Name
HIP INSTRUMENTS : WRENCHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10191614
Report Number1818910-2020-14385
Device Sequence Number16898376
Product Code HXC
UDI-Device Identifier10603295147299
UDI-Public10603295147299
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2576-52-100
Device Catalogue Number257652100
Device Lot NumberPH0104
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2020
Initial Date Received by Manufacturer 06/08/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date06/24/2020
Supplement Report FDA Received Date07/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR